Banach Journal of Mathematical Analysis
Banach Journal of Mathematical Analysis publishes papers of high standards with deep results, new ideas, profound impact, and significant implications in all areas of functional analysis and operator theory and all modern related topics.
Scope

    Beginning with volume 14, 2020, the Banach Journal of Mathematical Analysis is published by Springer. Volumes 1 through 13 remain on Euclid, and Euclid Prime subscribers have access to all volumes on Euclid.

Details

Banach Journal of Mathematical Analysis

Online ISSN: 1735-8787

Current: Oct 2019 : Volume 13 Issue 4

Coverage: 2007 - current

Frequency: Quarterly

Access: Articles older than 5 years are open.

Back to Top